# SDR VNAA2014092700010

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 26,025 hours, 26,241 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815904
- Part serial: 1N1VP
- Condition: Failed
- Location: Nr 1 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED YAW IN FLIGHT AND WHEN ACFT YAWS, YAW DAMPER 1 DISCONNECTS.  DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND R & R FLIGHT CONTROL COMPUTER (FCC) NR 1 CARD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
